EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-5015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2018, and then experienced revision surgical procedure on (b)(6) 2023 approximately 5 years and 2 months after initial implant.Operative report postoperative diagnosis; debris synovitis, scar tissue.No images were provided.There is no other information available.
Additional Manufacturer Narrative
H10.Pending investigation.There is no other information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear, patient conditions, and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.